Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 3


Nonlinear Integro-differential Equations by Differential Transform Method with Adomian Polynomials

PP: 209-221
S. H. Behiry,
A modification of differential transformation method is applied to nonlinear integro-differential equations. In this technique, the nonlinear term is replaced by its Adomian polynomials for the index k, and hence the dependent variable components are replaced in the recurrence relation by their corresponding differential transform components of the same index. Thus the nonlinear integro-differential equation can be easily solved with less computational work for any analytic nonlinearity due to the properties and available algorithms of the Adomian polynomials. Numerical simulations of integro-differential equations with different types of nonlinearity are treated and the proposed technique has provided good results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved